# SDR COEA2015081313919

- Difficulty date: August 13, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: S32380081200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  INTERNAL FUSELAGE MLG PRESS DECK, LT MLG EMER FREE FALL TELEFLEX CABLE PASS THROUGH CUP HAS LEVEL 2 CORROSION.  REPLACED CUP WITH OEM PART.
